# SDR DHLA201000126

- Difficulty date: September 2, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 88,544 hours, 32,286 cycles
- Engine: Ge CFM56*
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Deformed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD AILERON LOWER PLATING DEFORMED STA XA 741.000. PERFORMED MAJOR REPAIR IAW SRM 57-8-1 FIG 4. REMOVED DEFORMED NOSE PLATING IAW SRM 57-1-0 PG 1, SRM 51-1-21, SRM 51-3-0. FABRICATED NEW NOSE PLATING IAW SRM 57-8-1 FIG. 4 ITEM "H". CLEANED, TREATED AND PRIMED AREA & NEW NOSE PLATING INTERIOR IAW SRM 51-1-21, SRM 51-3-0, SRM 51-3-1. PERFORMED LT OTBD AIL BALANCING IAW SRM 51-4-3 PG 1-3. FOUND WITHIN LIMITS.
